# SDR UPS06845962

- Difficulty date: December 30, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: L24r Bs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CRACK IN LOWER RADIUS OF L24R, RT W/W STA 880.  STOP DRILLED CRACK IAW SRM 53-02-02, FABRICATED AND INSTALLED REPAIR ANGLES -23, AND -24 IAW DPS 7.00-1 SRM 53-02-02,51-3-2 51-1-8, AND SRM 51-1-20D.
